# SDR DALA2021032301719

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 51,019 hours, 34,443 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FLAP COVER ON LEFT WING (CIRCLER 2" DIAMETER COVER) ON UNDER SIDE IS MISSING LOCATED NEAR FUSELAGE BY GEAR BAY. MAINTENANCE INSTALLED A NEW COVER. (LP #7576961)
